# SDR DXTA2014040105710

- Difficulty date: March 31, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 6,800 hours, 4,301 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  LT MLG DID NOT LOCK UP DISPLAYED RED HASHES.  RAN LANDING GEAR DOES NOT LOCK UP CHECK LIST.  GEAR CAME DOWN & BACK UP NORMALLY.  VISUALLY INSPECTED THE MAIN LANDING GEAR WIRE HARNESS AND SWITCHES PERFORMED SEVERAL RETRACTION AND EXTENTION CYCLES TO ENSUER SMOOTH AND CORRECT OPERATION IAW 32-30-00 STEP 1B1 THRU 1.87 43.  OPS CHECKED GOOD.
